Hi, i am new tot he site & i am currently on here because of my anxiety & depression & just started on lexapro , it will be my 5th day today taking it & im always tired n feel nauseous sometimes & get hott n sweaty... But my body still is aching hurting to where its hard for me to sleep at night, the dr says its anxiety but its been going on for a few weeks now & i cant take it anymore. Is this rly cuz of anxiety? is there anything i can do to stop the pain im feeling?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...